MAUDE Adverse Event Report: ARTHREX, INC. SUTURE CUTTER, 4.2 MM, STRAIGHT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. SUTURE CUTTER, 4.2 MM, STRAIGHT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number SUTURE CUTTER, 4.2 MM, STRAIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/19/2022, it was reported by a sales representative via sems that a ar-12250 suture cutter is broken.This was discovered during an unknown case, with no patient effect reported.Additional information requested.

Brand Name
SUTURE CUTTER, 4.2 MM, STRAIGHT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15362442
Report Number1220246-2022-05449
Device Sequence Number17522545
Product Code MDM
UDI-Device Identifier00888867005655
UDI-Public00888867005655
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE CUTTER, 4.2 MM, STRAIGHT
Device Catalogue NumberAR-12250
Device Lot Number32138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown